# SDR CA070413004

- Difficulty date: April 10, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Box
- Part number: C6NF1117
- Condition: Failed
- Location: Beta System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT WAS BEING USED FOR CREW TRAINING WHEN, ON TAKEOFF, THE RT PROPELLER RPM DROPPED TO 30 PERCENT. THE PILOTS ABORTED THE TAKEOFF AND RETURNED TO THE RAMP. THE PILOTS NOTED THAT NP WAS STILL AT 30 PERCENT WITH THE POWER LEVER AT IDLE. THE PROPELLER WAS FEATHERED WITH THE PROP LEVER AND IT DID SO. WHEN THE PROP LEVER WAS SELECTED FULLY FWD THE PROPELLER WOULD NOT UNFEATHER. TROUBLESHOOTING REVEALED THAT THERE WAS POWER TO THE BETA BACKUP SOLENOID VALVE. FURTHER TROUBLESHOOTING LED BACK TO THE BETA BACKUP CONTROL BOX P/N C6NF1117. THIS WAS REPLACED AND THE AIRCRAFT CHECKED SERVICEABLE.  IT IS SUSPECTED THAT RELAY K4 MAY HAVE MALFUNCTIONED. THE CONTROL BOX IS BEING RETURNED TO THE OEM FOR EXAMINATIO
